MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE
Model Number 7211007
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign zip code: (b)(6).
 
Event or Problem Description
It was reported that the pressure was set on "30" but an overpressure happened resulting in edema.The water jet was even outside of the knee.The procedure was interrupted.No patient injury reported.
 
Additional Manufacturer Narrative
The reported device was received for evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection was performed on the product and there were no issues found with unit.The unit was tested at various pressure settings (30, 50, 80, 100, and 150 inhg) for a total of 50 mins, two pressure transducer were used to measure the pressure that the unit was maintaining.The unit was able to maintain the set pressure with a range of -1 to -4 inhg.At a set point 30 inhg the unit was maintaining a pressure of 29 inhg and 28 inhg at the 2 transducers.Overpressurization was not observed during the functional testing.A dimensional analysis was performed on the diameter of the outflow tubing and the cassette orifice, both dimensions were within tolerance.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.Factors which could have contributed to the reported event include a defective transducer on the concomitant device or crimped inflow tubing.

Brand Name
DYONICS 25 DAY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK
MDR Report Key7587422
Report Number1643264-2018-00442
Device Sequence Number18883220
Product Code HRX
UDI-Device Identifier03596010543608
UDI-Public(01)03596010543608(17)201231(10)50700814
Combination Product (Y/N)N
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number7211007
Device Catalogue Number7211007
Device Lot Number50700814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer10/28/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1